# SDR NACA20030106

- Difficulty date: August 9, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Engine: Pwa R2800CB3
- Engine time: 34,930 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Cracked
- Location: Nr 4 Engine
- Part time: 480 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO BACK FIRING AT CRUISE POWER, AUTO RICH.  REPLACED NR 6 CYLINDER SPARK PLUGS. CHECKED GOOD.
